# SDR GTIA2024121638595

- Difficulty date: December 13, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N906NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7788
- Aircraft time: 18,566 hours, 7,878 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL STRONG "DIRTY SOCK" SMELL. ISOLATED PACK 1 ODOR DISSAPATED-ACCOMPLISHED FAULT ISOLATION PER TSM 05-50-00-810-831-A FOUND PACK 1 AS SOURCE OF FUMES. SEE ITEM 2 FOR FINAL DISPOSITION MOC 119918
